| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon burst occurred.An 8.0 x 100, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon burst upon second inflation at 20 atmospheres.The device was removed without any problem, and the procedure was completed with another of the same device.No complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, a visual examination identified that the balloon had been subjected to positive pressure.A longitudinal tear in the balloon was identified.No damage or issues were identified with the shaft, tip or markerbands of the device.No other issues were identified during the product analysis.